# SDR DALA2025032802305

- Difficulty date: March 28, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 77,973 hours, 9,874 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 BELLY FARING 198GB AND FUSELAGE ATTACH SURFACE FOUND CHAFING. CORRECTIVE ACTION: REPAIRED PER ERA 624941-14 REV ORIGINAL. (0881918)
